I was diagnosed with a UTI and started taking antibiotic cipro 2 days ago. It is no better and tonight my crotch area right around my urethra is numb. I've tried several different positions and even walked around. Still numb. I don't know if I should be concerned. I've been trying to wait and give the meds a chance. I've never had a UTI last this long after starting meds. Please help!
Hello and hope you are doing well.
A complete medical history and clinical examination is important for accurate diagnosis and treatment. Any type of tingling, burning, or numbness indicates a sensory nerve being affected. Is the pain so severe that you are experiencing numbness? Any nerve entrapment, or pressure being applied to a nerve directly or to the spinal attachment of that nerve, or a disease condition affecting the nerves like diabetes mellitus, peripheral neuropathy can cause anesthesia in the area. If may take some time for your UTI to resolve. If you are not satisfied with the diagnosis seeking second opinion will be helpful. Treatment will depend on the exact cause. Keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.